# SDR 97ZZZX4644

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM40E
- Condition: Defective
- Location: Eng Ignition
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER REPORTS NEW CHAMPION SPARK PLUGS ARE BEING RECEIVED THAT ARE DEFECTIVE.  DIFFERENT P/N'S FROM SEVERAL SHIPMENTS ARE FOUND TO BE WEAK, DISCOLORED OR WEAK WHEN TESTED.  PLUGS WERE TESTED FROM ZERO TO 125 PSI WITH PROPER GAP.  ESTIMATED DEFECTIVE QUANTITY AT 20-50 PERCENT.  REM 38E DATE CODE 3D97.  REM 40E DATE CODE 1H97 AND 3K96.
